# SDR ASOA201701021038

- Difficulty date: January 6, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374205
- Condition: Corroded
- Location: Bs 830-1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND THE SEAT TRACK CORRODED AT BS 830.4 - 1003, LBL 9. REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A17 & 53-00-49-400-801-A17.
